- Relieves Sneezing, Itchy, Watery Eyes, Itchy Throat & Runny Nose
Active Ingredients:In Each Tablet: Chlorpheniramine Maleate 4 mg
Inactive Ingredients:Corn Starch; D&C Yellow No. 10; Lactose; Magnesium Stearate
Take every 4 to 6 hours, not more than 6 doses in 24 hours. Adults and children 12 years of age and over: 1 tablet (4 mg). Children 6 to under 12 years of age: 1/2 tablet (2 mg). Children 4 to under 6 years of age: do not use unless directed by a doctor. Children under 4 years of age: do not use. Warnings
Do not use to make a child sleepy. When using this product: excitability may occur, especially in children; drowsiness may occur; avoid alcoholic drinks; alcohol, sedatives and tranquilizers may increase drowsiness; be careful when driving a motor vehicle or operating machinery. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Disclaimers:
1. HerbsPro.com offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
2. California Proposition 65 WARNING: Some products on this website contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product
3. The statements made or products sold through this site have not been evaluated by the Food and Drug Administration (FDA) or by EU Health Authorities. They are not intended to diagnose, treat, cure, or prevent any disease. Read More
Often pricing of an item on this site is provided in terms of a discount to a List Price, which is the price of the item as provided to us by a manufacturer or vendor before discounts are taken. It is important to keep in mind that the List Price may not be the prevailing market price or the regular retail price.